# SDR REXA2012061800859

- Difficulty date: May 31, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 186PQ
- Aircraft time: 9,329 hours, 6,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 272
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL12 FLOORBEAM FS 272 CRACKED AT BACK-UP FITTING ATTACHMENT BOSS.  REPAIRED IAW REO 690-53-11-383.
